Lemsip Cough Max Cough & Cold Hot Drink Sachets 10's pack
Includes relief of blocked and runny nose, headache, sore throat, fever and body aches and pains.
Each sachet contains:
Paracetamol - 1000mg
Phenylephrine Hydrochloride 12.2mg
Directions & Precautions
Do not give to children under 12 years old.
Pour contents ins a mug and fill with hot, but not boiling, water. Stir until dissolved.
Adults & Children:
1 Sachet, dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours.